Integral representation and relaxation of convex local functionals on BV(Ω)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, p. 483-533
@article{ASNSP_1993_4_20_4_483_0,
     author = {Bouchitte, Guy and Dal Maso, Gianni},
     title = {Integral representation and relaxation of convex local functionals on $BV(\Omega )$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {4},
     year = {1993},
     pages = {483-533},
     zbl = {0802.49008},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_4_483_0}
}
Bouchitté, Guy; Dal Maso, Gianni. Integral representation and relaxation of convex local functionals on $BV(\Omega )$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 483-533. http://www.numdam.org/item/ASNSP_1993_4_20_4_483_0/

[1] G. Alberti, Rank one properties for derivatives of functions with bounded variation. Proc. Roy. Soc. Edinburgh Sect. A, to appear. | MR 1215412 | Zbl 0791.26008

[2] G. Alberti - G. Buttazzo, Integral representation of functionals defined on Sobolev spaces. Composite media and homogenization theory, 1-12 Birkhäuser, Boston, 1991. | MR 1145741 | Zbl 0736.46016

[3] G. Anzellotti, Pairing between measures and bounded functions and compensated compactness. Ann. Mat. Pura Appl.(4) 135 (1983), 293-318. | MR 750538 | Zbl 0572.46023

[4] G. Anzellotti, Traces of bounded vectorfields and the divergence theorem. Preprint Univ. Trento, 1983. | MR 750538

[5] H. Attouch, Variational convergence for functions and operators. Pitman, London, 1984. | MR 773850 | Zbl 0561.49012

[6] G. Bouchitié, Représentation intégrale de fonctionelles convexes sur un espace de mesures. II. Cas de l'épi-convergence. Ann. Univ. Ferrara Sez. VII (N.S.) 33 (1987), 113-156. | MR 958390 | Zbl 0721.49041

[7] G. Bouchitté - M. Valadier, Integral representation of convex functionals on a space of measures. J. Funct. Anal. 80 (1988), 398-420. | MR 961907 | Zbl 0662.46009

[8] G. Buttazzo, Semicontinuity, relaxation and integral representation problems in the calculus of variations. Pitman Res. Notes in Math., Longman, Harlow, 1989. | Zbl 0669.49005

[9] G. Buttazzo - G. Dal Maso, Γ-limits of integral functionals. J. Analyse Math. 37 (1980), 145-185. | Zbl 0446.49012

[10] G. Buttazzo - G. Dal Maso, Integral representation and relaxation of local functionals. Nonlinear Anal. 9 (1985), 515-532. | MR 794824 | Zbl 0527.49008

[11] G. Buttazzo - L. Freddi, Functionals defined on measures and applications to non equi-uniformly elliptic problems. Ann. Mat. Pura Appl. (4) 159 (1991), 133-149. | MR 1145094 | Zbl 0767.35010

[12] L. Carbone - C. Sbordone, Some properties of Γ-limits of integral functionals. Ann. Mat. Pura Appl. (4) 122 (1979), 1-60. | Zbl 0474.49016

[13] M. Carriero - E. Pascali, Γ-convergenza di integrali non negativi maggiorati da funzionali del tipo dell'area. Ann. Univ. Ferrara Sez. VII (N.S.) 24 (1978), 51-64. | Zbl 0408.49018

[14] C. Castaing - M. Valadier, Convex analysis and measurable multifunctions. Lecture Notes in Math. 580, Springer-Verlag, Berlin, 1977. | MR 467310 | Zbl 0346.46038

[15] G. Dal Maso, Integral representation on BV(Ω) of Γ-limits of variational integrals. Manuscripta Math. 30 (1980), 387-416. | Zbl 0435.49016

[16] G. Dal Maso - L. Modica, A general theory of variational functionals. Topics in functional analysis (1980-1981), 149-221, Quaderni Scuola Norm. Sup. Pisa, Pisa, 1981. | MR 671757 | Zbl 0493.49005

[17] E. De Giorgi, Sulla convergenza di alcune successioni di integrali del tipo dell'area. Rend. Mat (6) 8 (1975), 277-294. | MR 375037 | Zbl 0316.35036

[18] E. De Giorgi - T. Franzoni, Su un tipo di convergenza variazionale. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (1975), 842-850, and Rend. Sem. Mat. Brescia 3 (1979), 63-101. | MR 448194 | Zbl 0339.49005

[19] N. Dunford - J.T. Schwartz, Linear operators. Interscience, New York, 1957. | Zbl 0084.10402

[20] I. Ekeland - R. Temam, Convex analysis and variational problems. North-Holland, Amsterdam, 1976. | MR 463994 | Zbl 0322.90046

[21] A. Gavioli, Necessary and sufficient conditions for the lower semicontinuity of certain integral functionals. Ann. Univ. Ferrara Sez. VII (N.S.), 34 (1988), 219-236. | MR 1015561 | Zbl 0709.49005

[22] M. Giaquinta - G. Modica - J. Soucek, Functionals with linear growth in the calculus of variations. I. Comment. Math. Univ. Carolin. 20 (1979), 143-156. | MR 526154 | Zbl 0409.49006

[23] E. Giusti, Minimal surfaces and functions of bounded variation. Birkhäuser, Boston, 1984. | MR 775682 | Zbl 0545.49018

[24] C. Goffman, J. Serrin, Sublinear functions of measures and variational integrals. Duke Math. J. 31 (1964), 159-178. | MR 162902 | Zbl 0123.09804

[25] P. Marcellini - C. Sbordone, Semicontinuity problems in the calculus of variations. Nonlinear Anal. 4 (1980), 241-257. | MR 563807 | Zbl 0537.49002

[26] V.G. Maz'Ya, Sobolev spaces. Springer-Verlag, Berlin, 1985. | MR 817985 | Zbl 0692.46023

[27] R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton, 1970. | MR 274683 | Zbl 0193.18401

[28] R.T. Rockafellar, Convex integral functionals and duality. Contributions to Nonlinear Functional Analysis, 215-236. Academic Press, New York, 1971. | MR 390870 | Zbl 0295.49006

[29] R.T. Rockafellar, Conjugate duality and optimization. CBMS-NSF Regional Conf. Ser. in Appl. Math. 16, SIAM, Philadelphia, 1974. | MR 373611 | Zbl 0296.90036

[30] C. Sbordone, Su alcune applicazioni di un tipo di convergenza variazionale. Ann. Scuola Norm. Sup. Pisa. Cl. Sci. (4) 2 (1975), 617-638. | Numdam | MR 417753 | Zbl 0317.49012

[31] J. Serrin, On the definition and properties of certain variational integrals. Trans. Amer. Math. Soc. 101 (1961), 139-167. | MR 138018 | Zbl 0102.04601

[32] L.M. Simon, Lectures on geometric measure theory. Proc. of the Centre for Mathematical Analysis (Canberra), Australian National University, 3, 1983. | MR 756417 | Zbl 0546.49019

[33] R. Temam, Problèmes mathematiques en plasticité. Gauthier-Villars, Paris, 1983. | MR 711964 | Zbl 0547.73026

[34] M. Valadier, Multi-applications measurables à valeurs convexes compactes. J. Math. Pures Appl. 50 (1971), 265-297. | MR 299752 | Zbl 0186.49703

[35] A.I. Vol'Pert - S.I. Hudjaev, Analysis in classes of discontinuous functions and equations of mathematical physics. Martinus Nijhoff Publishers, Dordrecht, 1985. | MR 785938 | Zbl 0564.46025